Journal article icon

Journal article

Relapse prevention in antidepressant drug treatment in depressive disorders: a systematic review (vol 361, pg 653, 2003)

Publication status:
Published

Actions


Authors


Journal:
LANCET
Volume:
363
Issue:
9409
Pages:
662-662
Publication date:
2004-02-21
ISSN:
0140-6736
URN:
uuid:26376a62-b797-485e-8e1b-1f692d8437ed
Source identifiers:
127603
Local pid:
pubs:127603

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP